MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 LONGEVITY NEUTRAL 36MM F; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 LONGEVITY NEUTRAL 36MM F; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).12-115121-cer bioloxd mod hd 36mm std-2986078 51-103100-tprlc 133 t1 pps so 10x140mm-3702922 010000665-g7 pps ltd acet shell 56f-6478894.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient underwent an initial hip arthroplasty.During the procedure, insertion of the liner into the shell was attempted three times, but was unable to seat.A neutral f liner and poly was opened and secured on first attempt.It was unsure why the 10 f liner would not remain fixed in place.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Complaint sample was evaluated and the reported event could not be confirmed.Inspection of the returned device revealed 2 scrapes on the outer radius of the liner.The scrapes are located near to a nick in the barb that was also observed.No other damage was found on the outer radius away from this location.No scallop damage or deformation was observed.The rim has been scratched.Device history record (dhr) was reviewed and no discrepancies were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information on reported event.

Brand Name
G7 LONGEVITY NEUTRAL 36MM F
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9888578
Report Number0001825034-2020-01317
Device Sequence Number19487112
Product Code LPH
UDI-Device Identifier00889024518759
UDI-Public(01)00889024518759
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/05/2023
Device Model NumberN/A
Device Catalogue Number20103606
Device Lot Number64396671
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/04/2020
Supplement Date Received by Manufacturer07/09/2020
Initial Report FDA Received Date03/27/2020
Supplement Report FDA Received Date07/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient Age75 YR